|Thank You for Advice
Feb 21, 2006
Not really a question--wanted to thank you for quick reply re treating ribavirin rash with Prednisone. It gave me courage to persist with meds, and now dermatologist has controlled rash with Fluocinon Cream plus antihistamine. It was an awful three months. My hepatologist is clueless about that side effect. 6 more weeks of Pegasys and then after the 6-month test I will let you know if I am cured. Thanks again very much!!! Winnie Tyler
| Response from Dr. Dieterich
You are welcome! Keep up the good work! Maybe you can teach all your hepatologists out there how to do this! You made my day! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Sore Testicles After Lap Dance Worried I Have HIV
- Swollen Glands After Drinking Water Worried I Have HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Chancroid Symptoms
- How Do You Get Rid Of A Vaginal Staph Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.